MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable cardioverter defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION MOMENTUM? EL ICD VR; Implantable cardioverter defibrillator (ICD)
Model Number D120
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information was requested.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered inappropriate anti-tachycardia pacing (atp) and a shock during an episode of atrial driven atrial fibrillation (af) with rapid ventricular response (rvr).The device remains in service.No adverse patient effects were reported.

Brand Name
MOMENTUM? EL ICD VR
Common Device Name
Implantable cardioverter defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25673590
Report Number2124215-2026-35002
Device Sequence Number10447610
Product Code LWS
UDI-Device Identifier00802526587702
UDI-Public(01)00802526587702(17)250510
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2025
Device Model NumberD120
Device Catalogue NumberD120
Device Lot Number217524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale